I just wondered if anyone has had the experience of getting a stiff neck on Norspan patches?
Now that I have been on the 10mg for a week, my neck is getting stiffer by the day (like the similar sensation when I was on Cymbalta and a few others). This stiffness is also happening around the jaw hinge causing pain. Usually the Botox would have brought down the neck pain at this stage of the cycle as well as the headache so it is unusual that I am getting this amount of neck stiffness and pain at this stage of the Botox and the only thing that is different is the Norspan patch.
Thanks in advance if anyone could let me know if they've experienced this. There's a headache (white light kind of one with pain) that seems to be going hand in hand with it.
If I'm a bit quiet on the forum today, just letting you all know why as the computer screen is starting to get to me with the headache. Think I'll go back to my phone for posts as it's not so bright and harsh on the eyes. I'm assuming this is a Norspan side effect too as leaflet did mention headache...but it almost feels like the headache is all tied up with the neck and jaw stiffness since the 10mg.
Doh! It's meant to decrease the pain; not cause more! Poo! I thought I was onto a winner as the 5 mg worked well for the first couple of weeks before pain started breaking through. Very disappointing.